# SDR IPXA201811145931

- Difficulty date: November 12, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 59,785 hours, 15,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Empty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PNEUMATIC CYLINDER PRESSURE WAS AT ZERO PSI.  COMPLIED WITH A LEAK CHECK IAW AMM 52-11-04-700-801 AND 12-25-04-600-801.
